# SDR DXTA220400317

- Difficulty date: May 31, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N298QS
- Make and model: Amd FALCON2000
- Aircraft serial: 98
- Aircraft time: 3,838 hours, 2,438 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH LOWERED GEAR HANDLE AND DID NOT RECEIVE GREEN LIGHT, PERFORMED EMERGENCY GEAR EXTENSION AND DECLARED EMERGENCY. AIRCRAFT LANDED SAFELY.  PLACED AIRCRAFT ON JACKS AND PERFORMED GEAR SWING, FOUND BOTH RT GREEN LIGHTS BURNED OUT, REPLACED BULBS AND SYSTEM OPS CHECKED GOOD IAW MM CHAPTER 32-002.
